# SDR DALA1240690918

- Difficulty date: May 4, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 61,939 hours, 48,063 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1193-1297
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN SEAT TRACK X22 BS 1297-1193.  FOUND TO BE OUT OF LIMITS.  REPLACEMENT OF SEAT TRACK FROM BS 1183-1309 X22 ACCOMPLISHED ON OPN 0101 CARD E 127.
